The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (691 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 2, 1995, pp. 225–233
DOI: 10.4171/ZAA/672

Published online: 1995-06-30

Loewner Interpolation in Matrix Hardy Classes

Daniel Alpay[1] and J. Leblond[2]

(1) Ben Gurion University of the Negev, Beer Sheva, Israel
(2) INRIA, Sophia Antipolis, France

We study a Loewner type interpolation problem in the framework of matrix-valued $\mathbb H_2$ functions. We establish a necessary and sufficient condition for a matrix-valued function given on an arc of circle to be the trace of such an $\mathbb H_2$ function subject to some constraint.

Keywords: Loewner interpolation, reproducing kernel spaces, Hardy spaces

Alpay Daniel, Leblond J.: Loewner Interpolation in Matrix Hardy Classes. Z. Anal. Anwend. 14 (1995), 225-233. doi: 10.4171/ZAA/672